# SDR ASAA201804194292

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,162 hours, 11,712 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Zone Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ON CONTROL CABIN CAME ON WITH MC RECALL, WENT OUT WHEN RESET.  ACFT GROUNDED.  PERFORMED A BITE ON THE NR 1 AND 2 PACKS TEMP CONTROL. BITE TESTED GOOD, NO FAULTS. IAW FIM 21-62 TASK 801. NO HISTORY IN LAST 30 DAYS.
